Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 196, NWS St. Louis, MO

July 20, 2010Boone County, Cole County, Moniteau County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 20, 2010, 7:35 PM CDT for Boone County, Cole County, Moniteau County, Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2010, 7:35 PM CDT (00:35 UTC)
Expired
Jul 20, 2010, 8:15 PM CDT
In force
40 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, MO, Cole County, MO, Moniteau County, MO

The radar

The Pleasant Hill radar (KEAX), 155 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 3:32 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

765 
WUUS53 KLSX 210035
SVRLSX
MOC019-051-135-210115-
/O.NEW.KLSX.SV.W.0196.100721T0035Z-100721T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
735 PM CDT TUE JUL 20 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI...
  WESTERN COLE COUNTY IN CENTRAL MISSOURI...
  MONITEAU COUNTY IN CENTRAL MISSOURI...

* UNTIL 815 PM CDT

* AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM BOONVILLE TO 5 MILES WEST OF VERSAILLES...AND MOVING EAST 
  AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TIPTON...CALIFORNIA...COLUMBIA...ASHLAND...CLARKSBURG...
  ROCHEPORT...HIGH POINT...JAMESTOWN...MCGIRK...MIDWAY...EASLEY...
  CENTERTOWN...RUSSELLVILLE...ST. MARTINS...HICKORY HILL...BRAZITO...
  LATHAM...MCBAINE...KLIEVER AND LUPUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME 
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO 
AREAS WHERE WATER COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE AROUND SEDALIA. 
THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3869 9284 3869 9263 3891 9251 3893 9251
      3897 9257 3900 9257 3900 9215 3873 9220
      3870 9222 3868 9221 3833 9227 3833 9240
      3842 9241 3843 9263 3860 9285
TIME...MOT...LOC 0034Z 269DEG 20KT 3891 9275 3840 9291
WIND...HAIL 60MPH <.75IN

$$

BRITT
2 follow-up statements
465 
WWUS53 KLSX 210057
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT TUE JUL 20 2010

MOC019-051-135-210115-
/O.CON.KLSX.SV.W.0196.000000T0000Z-100721T0115Z/
COLE MO-MONITEAU MO-BOONE MO-
757 PM CDT TUE JUL 20 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BOONE...MONITEAU AND WESTERN COLE COUNTIES UNTIL 815 PM CDT...

AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHWEST OF ROCHEPORT TO VERSAILLES...MOVING EAST AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
  CALIFORNIA...COLUMBIA...ASHLAND...ROCHEPORT...MIDWAY...HIGH
  POINT...JAMESTOWN...MCGIRK...EASLEY...CENTERTOWN...RUSSELLVILLE...
  ST. MARTINS...HICKORY HILL...BRAZITO...LATHAM...MCBAINE...
  KLIEVER...LUPUS...SANDY HOOK AND ENON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME 
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO 
AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3869 9284 3869 9263 3891 9251 3893 9251
      3897 9257 3900 9257 3900 9215 3873 9220
      3870 9222 3868 9221 3833 9227 3833 9240
      3842 9241 3843 9263 3860 9285
TIME...MOT...LOC 0056Z 269DEG 20KT 3891 9259 3840 9275
WIND...HAIL 60MPH <.75IN

$$

BRITT
829 
WWUS53 KLSX 210111
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
811 PM CDT TUE JUL 20 2010

MOC019-051-135-210121-
/O.EXP.KLSX.SV.W.0196.000000T0000Z-100721T0115Z/
COLE MO-MONITEAU MO-BOONE MO-
811 PM CDT TUE JUL 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOONE...MONITEAU AND
WESTERN COLE COUNTIES WILL EXPIRE AT 815 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.

LAT...LON 3869 9284 3869 9263 3891 9251 3893 9251
      3897 9257 3900 9257 3900 9215 3873 9220
      3870 9222 3868 9221 3833 9227 3833 9240
      3842 9241 3843 9263 3860 9285
TIME...MOT...LOC 0111Z 269DEG 20KT 3891 9248 3840 9264

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:38 PM CDT, 57 minutes earlier.

Area forecast discussion, Jul 20, 6:38 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT TUE JUL 20 2010

.DISCUSSION...
/415 PM CDT TUE JUL 20 2010/

PRIMARY CONCERNS FOR THIS FORECAST ARE POPS/HEAVY RAIN POTENTIAL.
SYNOPTIC SITUATION HAS CHANGED LITTLE OVER THE PAST 24 HOURS.  VERY
MOIST AND UNSTABLE ATMOSPHERE LIES OVER THE AREA...WEAKLY CAPPED BY
WARM AIR IN THE MID LEVELS.  SHORTWAVE MOVING EAST FROM THE GREAT
PLAINS INTO NORTHWEST MISSOURI IS ALREADY KICKING OFF
CONVECTION...AND THIS WAVE COMBINED WITH THE SYNOPTIC Q-STATIONARY
FRONT DRAPED OVER NORTHERN MISSOURI...WARM ADVECTION AT 850MB...AND
THE VERY UNSTABLE AIRMASS OVERHEAD WILL COMBINE TO MAKE ANOTHER WET
NIGHT TONIGHT.  UNFORTUNATELY IT LOOKS LIKE THE BEST CHANCE FOR
HEAVY RAIN WILL CONTINUE TO BE IN NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS BETWEEN 03Z AND 10Z...RIGHT IN THE SPOT WHERE THE
HEAVIEST RAIN HIT LAST NIGHT.  ISOLATED 2-4 INCH AMOUNTS ARE
POSSIBLE.  THIS AMOUNT OF RAIN ON ALREADY SATURATED GROUND...WHERE
FLOODING IS ALREADY OCCURRING...COULD BE VERY SERIOUS.

MCS WILL LIKELY MOVE SOUTHEAST AGAIN OVERNIGHT.  WITH THE AMOUNT OF
INSTABILITY...35000+ J/KG...AND FAVORABLE SHEAR...THINK WE'LL BE
LOOKING AT ANOTHER SEVERE MCS. FURTHER SOUTH...THINK ISOLATED TO
WIDELY SCATTERED STORMS ARE POSSIBLE IN THE LATE AFTERNOON AND
EVENING HOURS AS WE REALIZE MAX HEATING.  ANY STORM THAT FORMS COULD
ALSO PRODUCE ISOLATED SEVERE WEATHER AND LOCALLY HEAVY RAIN.  ANY
ISOLATED STORMS SOUTH OF THE MAIN MCS WILL LIKELY WEAKEN DURING THE
EVENING.

WITH CONVECTION MOVING THROUGH THE AREA YET AGAIN TONIGHT...DECIDED
TO GO A BIT BELOW GUIDANCE FOR TEMPERATURES ON WEDNESDAY AND NOT
ISSUE A NEW HEAT ADVISORY.  THAT BEING SAID...IF WE CLEAR OUT EARLY
ENOUGH IN THE DAY...IT'S CERTAINLY POSSIBLE THAT WE'LL KISS 105 HEAT
INDEX ACROSS THE AREA.  THINK THE GOOD NEWS WILL BE THAT THE
POTENTIAL AXIS FOR HEAVY RAIN WILL BEGIN MOVING NORTHWARD AS THE
UPPER LEVEL RIDGE RETROGRADES SLIGHTLY NORTHWEST AND THE SURFACE
SYNOPTIC BOUNDARY MOVES NORTH INTO IOWA AND NORTHERN ILLINOIS.  THE
BAD NEWS IS THAT WE'LL BE BACK SQUARELY INTO THE HEAT AS THE 850MB
THERMAL RIDGE BUILDS OVERHEAD.  THIS WILL ESPECIALLY BE TRUE ON
THURSDAY WHERE GFS AND NAM ARE FORECAST 22-24C DURING THE
AFTERNOON.  THINK A HEAT ADVISORY WILL BE NEEDED FOR
THURSDAY...POSSIBLY FRIDAY AS WELL.

ECMWF AND GFS ARE IN DECENT AGREEMENT THAT COLD FRONT WILL COME
THROUGH SATURDAY SO HAVE INTRODUCED CHANCE POPS FOR THIS PACKAGE.
SOMEWHAT COOLER AND DRIER AIR IS PROGGED TO SEEP INTO THE AREA
BEHIND THE FRONT AND POTENTIALLY STICK AROUND INTO EARLY NEXT WEEK.

CARNEY

&&

.AVIATION...
/638 PM CDT TUE JUL 20 2010/

WX APPEARS IT WILL BE DRIVEN BY FOUR EVENTS OVER THE NEXT DAY OR
SO. THE FIRST EVENT IS A CONVERGENCE BDRY THAT IS SAGGING INTO THE
FAR NRN PART OF STL METRO AND EXTENDS NWD TOWARDS KUIN. ANTICIPATE
THAT THIS WILL WEAKEN AND DISSIPATE JUST AFTER SS...BUT HAVE VCSH
IN FOR STL METRO TERMINALS FOR AN HOUR OR TWO. A LARGER EVENT IS
CURRENTLY ONGOING OVER WRN MO. IT APPEARS THAT MUCH OF THIS WILL
PUSH INTO SWRN MO...SOME DEVELOPMENT SHOULD ALSO OCCUR IN CNTRL
MO...ENOUGH TO WARRANT MENTION OF SHRA/TSRA IN FOR KCOU THIS
EVENING AND THEN WE EXPECT A RE-FOCUSING OF THE MCS ACTIVITY
FARTHER N WHICH WILL THEN DRIVE THRU MUCH OF THE NRN FA LATER
TONIGHT AND EARLY WED MRNG...AND COULD ALSO CONTAIN GUSTY WINDS.
FINALLY...SCT TSRA PSBL WITH A RECOVERY OF INSTABILITY LATE WED
AFTN AND EARLY EVNG. KEPT MUCH OF THE PREVAILING WX VFR...BUT DID
CITE A THREAT FOR PROLONGED MVFR CIGS AT KUIN WHERE FRONT WILL
SETTLE INVOF THAT REGION LATER TONIGHT. MUCH OF THE PCPN MENTIONED
WAS SHRA UNTIL WE GET A BETTER HANDLE ON TIMING AND MODE.
OTHERWISE...LOOK FOR PERSISTENT S-SW SFC WNDS AOB 10KTS THRU THE
VALID TAF PERIOD FOR AREAS S OF THE FRONT.

SPECIFICS FOR KSTL...BELIEVE THE SECOND EVENT CURRENTLY ONGOING
OVER WRN MO WILL MISS THIS TERMINAL...WITH A GREATER THREAT FOR
PCPN LATE TONIGHT WITH A RE-ORGANIZATION OF TSRA A BIT FARTHER N
WHICH SHOULD DRIVE EWD. THERE IS MUCH UNCERTAINTY IN SPECIFICS...
HOWEVER...AND SO PCPN IS LARGELY HANDLED THRU SHRA ATTM UNTIL WE
INCREASE IN CONFIDENCE.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONITEAU
     MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY
     MO-ST. CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
     WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jul 20, 4:03 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
403 PM CDT TUE JUL 20 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211230-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
403 PM CDT TUE JUL 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. HEAVY RAIN AND FLASH FLOODING
ARE POSSIBLE...ESPECIALLY ACROSS PARTS OF NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS WHERE HEAVY RAIN FELL ON MONDAY NIGHT. SOME
OF THE STORMS MAY ALSO PRODUCE SEVERE WEATHER. THE PRIMARY THREAT
WILL BE DAMAGING WINDS. LARGE HAIL IS ALSO A POSSIBILITY.

MODERATE TO MAJOR FLOODING IS EITHER OCCURRING OR IS FORECAST
WITHIN THE NEXT 24 HOURS ALONG SEVERAL RIVER BASINS. PLEASE SEE THE
APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE
AREA ON THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT AND SATURDAY ACROSS
PARTS OF THE AREA.

HIGH LEVELS OF HEAT AND HUMIDITY ARE LIKELY THROUGH
SATURDAY...WITH HEAT INDEX VALUES POTENTIALLY CLIMBING TO AROUND
100 DEGREES OR HIGHER DURING THE AFTERNOON AND EARLY EVENING
HOURS.

MODERATE TO MAJOR FLOODING IS FORECAST TO CONTINUE ALONG SEVERAL
RIVER BASINS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Local storm report, Jul 20, 3:24 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
324 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SSW NEW LONDON        39.57N  91.41W
07/20/2010  M5.60 INCH       RALLS              MO   MESONET

            24 HR TOTAL...COCORAHS REPORT

&&

MILLER
Local storm report, Jul 20, 3:25 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
325 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SE BOWLING GREEN      39.33N  91.18W
07/20/2010  M4.45 INCH       PIKE               MO   MESONET

            24 HR TOTAL...COCORAHS REPORT

&&

MILLER
Local storm report, Jul 20, 3:32 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
332 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     HEAVY RAIN       5 SE PAYSON             39.77N  91.18W
07/20/2010  M2.89 INCH       PIKE               IL   MESONET

            MEASUREMENT TAKEN IN PLAINVILLE...24 HR
            TOTAL...COCORAHS REPORT

&&

MILLER
Local storm report, Jul 20, 3:42 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 W GREENFIELD          39.34N  90.23W
07/20/2010  M2.12 INCH       GREENE             IL   MESONET

            24 HR TOTAL...COCORAHS REPORT

&&

MILLER
Local storm report, Jul 20, 3:43 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       9 W GIRARD              39.45N  89.95W
07/20/2010  M2.36 INCH       MACOUPIN           IL   MESONET

            24 HR TOTAL...COCORAHS REPORT

&&

MILLER
Local storm report, Jul 20, 3:46 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
346 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 E CARLINVILLE         39.28N  89.86W
07/20/2010  M2.16 INCH       MACOUPIN           IL   MESONET

            24 HR TOTAL...COCORAHS REPORT

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:39 PM CDTRiver Flood WarningLSXCallaway, Cole72 hr
Jul 20, 9:39 PM CDTRiver Flood WarningLSXCallaway, Osage8 days
Jul 20, 9:39 PM CDTRiver Flood WarningLSXGasconade, Montgomery8 days
Jul 20, 9:39 PM CDTRiver Flood WarningLSXGasconade, Montgomery7 days
Jul 20, 10:28 PM CDTFlash Flood WarningLSXKnox, Lewis, Marion, Monroe, Ralls, Shelby5 hr
Jul 21, 3:14 AM CDTAreal Flood WarningLSXKnox, Lewis, Marion, Monroe, Ralls, Shelby9 hr
Jul 21, 11:55 AM CDTAreal Flood WarningLSXKnox, Lewis, Marion, Monroe, Ralls, Shelby7 hr
Jul 21, 3:39 PM CDTHeat AdvisoryLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more3 days
Jul 21, 5:58 PM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis3 hr
Jul 21, 6:23 PM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.